# SDR USAABB09022

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N920UW
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - THE 4L DOOR SLIDE WON'T ARM.  MAINTENANCE STOWED SAFETY SLIDE LANYARD.  SLIDE ARMED, OPERATIONAL CHECK OK.
